Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 44, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 1, Part 1 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 1, Part 1 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 1, Part 2 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access     Request Permissions
Editorial preface
The Editors.
Bull. Amer. Math. Soc. 44 (1938), 1-2
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Forty-sixth annual list of papers
Bull. Amer. Math. Soc. 44 (1938), 1-19
More Information
Full-text PDF Free Access     Request Permissions
The October meeting in New York
T. R. Hollcroft.
Bull. Amer. Math. Soc. 44 (1938), 3-6
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Iowa city
M. H. Ingraham.
Bull. Amer. Math. Soc. 44 (1938), 7-9
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Pasadena
T. M. Putnam.
Bull. Amer. Math. Soc. 44 (1938), 9-10
More Information
Full-text PDF Free Access     Request Permissions
Index of volume XLIII
Bull. Amer. Math. Soc. 44 (1938), 20-35
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 44 (1938), 24-27
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of papers
Bull. Amer. Math. Soc. 44 (1938), 28-53
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 44 (1938), 54-56
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Leçons sur la Théorie des Espaces à Connexion Projective, by Élie Cartan.
Reviewer: J. L. Vanderslice
Bull. Amer. Math. Soc. 44 (1938), 11-13
Review information
Full-text PDF Free Access
On Methods for Obtaining the Best Approximation of Functions, in the Sense of Tchebycheff, by E. Remes.
Reviewer: J. A. Shohat
Bull. Amer. Math. Soc. 44 (1938), 14-15
Review information
Full-text PDF Free Access
Leçons sur les Séries Hypergéométriques et sur quelques Fonctions qui s'y Rattachent. I. Propriétés Générales de l'Équation d'Euler et de Gauss, by É. Goursat.
Reviewer: G. Szegö
Bull. Amer. Math. Soc. 44 (1938), 16
Review information
Full-text PDF Free Access
Functions of Real Variables, by William Fogg Osgood.
Functions of a Complex Variable, by William Fogg Osgood.
Reviewer: A. A. Bennett
Bull. Amer. Math. Soc. 44 (1938), 16-17
Review information
Full-text PDF Free Access
Les Conditions de Monogénéité, by D. Menchoff.
Reviewer: T. H. Hildebrandt
Bull. Amer. Math. Soc. 44 (1938), 18-19
Review information
Full-text PDF Free Access
Les Fonctions Polyharmoniques, by Miron Nicolesco.
Reviewer: M. A. Basoco
Bull. Amer. Math. Soc. 44 (1938), 18
Review information
Full-text PDF Free Access
Théorie de l'Addition des Variables Aléatoires, by P. Lévy.
Reviewer: J. L. Doob
Bull. Amer. Math. Soc. 44 (1938), 19-20
Review information
Full-text PDF Free Access
Les Lois des Grands Nombres du Calcul des Probabilités, by L. Bachelier.
Reviewer: J. L. Doob
Bull. Amer. Math. Soc. 44 (1938), 20
Review information
Full-text PDF Free Access
Theorie der Orthogonalreihen, by Stefan Kaczmarz and Hugo Steinhaus.
Reviewer: J. D. Tamarkin
Bull. Amer. Math. Soc. 44 (1938), 20-21
Review information
Full-text PDF Free Access
Introduction à la Théorie des Fonctions de Variables Réelles., by Arnaud Denjoy.
Reviewer: I. M. Sheffer
Bull. Amer. Math. Soc. 44 (1938), 21-22
Review information
Full-text PDF Free Access
Sur les Fonctions d'une Variable Complexe Représentables par des Séries de Polynômes, by M. Lavrentieff.
Reviewer: I. M. Sheffer
Bull. Amer. Math. Soc. 44 (1938), 22
Review information
Full-text PDF Free Access
Diophantische Approximationen, by J. F. Koksma.
Reviewer: Oystein Ore
Bull. Amer. Math. Soc. 44 (1938), 22-23
Review information
Full-text PDF Free Access
Neuere Fortschritte in den exacten Wissenschaften.
Reviewer: F. S. C. Northrop
Bull. Amer. Math. Soc. 44 (1938), 23
Review information
Full-text PDF Free Access